# SDR EIAA2010008

- Difficulty date: March 20, 2010
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 95,372 hours, 22,315 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Fitting
- Part number: 65B0779517
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON UNDERWING DIAGONAL FITTING FOUND CRACKED AT AFT END OUTBOARD RADIUS 3.5 INCHES LONG.  REPLACED DIAGONAL BRACE UNDERWING FITTING PER EO 57-747-1404-95 REV C P/N ON IS 65B07795U23.
